# SDR COMA2010080650167

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 23,346 hours, 19,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R53613757
- Condition: Corroded
- Location: Fuselage
- Part time: 23,346 hours, 19,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM UPPER FLANGE AT LBL 27, FS 615, AROUND NUT PLATE HOLE.  REPAIRED IN ACCORDANCE WITH REO 601R-53-61-3757 DATED 2010-08-05.
